This Is MS Multiple Sclerosis Community: Knowledge & Support
Welcome to the world's leading forum on Multiple Sclerosis research, support, and knowledge. For over 10 years, This is MS has provided an unbiased community dedicated to Multiple Sclerosis patients, caregivers, and affected loved ones.
I have been on LDN for about a month and a half now and my leg strength seems to be getting weaker. I started taking LDN the first of April at 1.5 mg. That was for a week, than I went to 3.0 mg for 3 weeks and now I am at 4.5 mg for the last 2 weeks. Should I stay at 4.5 mg for awhile and see what happens. I was taking amantadine for fatigue up until a week and a half ago but discovered that I did not need it any more. I guess that means the LDN is working for me in that regard but my weakening legs do concern me. If I stay at 4.5 mg and my legs continue to weaken will they stay that way or will they go back to where they were if I drop back to 3.0 mg. Or is it just progression because I do have ppms. Thank you for any comments.
This site does not offer, or claim to offer, medical, legal, or professional advice.
All treatment decisions should always be made with the full knowledge of your physicians.
This is MS does not create, endorse, or republish any content.
All postings are the responsibility of the poster. All logos and trademarks in this site are property of their respective owners. All users must respect our rules for intellectual property rights.